# SDR QXEA200700623

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 12,570 hours, 9,159 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Caution Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2378: NR 2 RUD HYD CAUTION LIGHT ON TAXI.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE C/W DH8-400-SL-27-007A.  PERFORMED C/B RESET PROCEDURES.  GROUND RAN ENGINES.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
